Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On Bloch's constant


Author: Mario Bonk
Journal: Proc. Amer. Math. Soc. 110 (1990), 889-894
MSC: Primary 30C25
DOI: https://doi.org/10.1090/S0002-9939-1990-0979048-8
MathSciNet review: 979048
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The lower bound for Bloch's constant is slightly improved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C25

Retrieve articles in all journals with MSC: 30C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-0979048-8
Article copyright: © Copyright 1990 American Mathematical Society